Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have drinking binges that can last a month, I get side effects after wards

sometimes when i have drinking binges that can last a month i get side effects afterwards?
like my body hair gets finer. don't see this as a good thing but i must be screwing up my body. also i need to urinate even more like i have irritated my bladder.
Wed, 9 Dec 2009
Report Abuse
  Anonymous's Response
's  Response

The drinking binges itself is not good. You should take help of the de-addiction centers or self help groups for alcohol leaving. The symptoms that you are havinh could turn serious with liver damage symptoms and kidney failure symptoms setting in.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I get headaches every month, for the past 3 years. Doctor said its hormonal. I only get the headaches after or before my periods. A month ago I started to get slight panic attacks almost like i am being chased by a dog and doctor perscribed Alzam too calm my nervs. I have stopped drinking this tablets 5 days ago. For 3 days I am now feeling that my head is spinning, I do not know whether it can be the effect of me not drinking this tables anymore as I do not want to get addicted. But I have also been drinking this vitamin B tablets in the morning for 3 days now. Can it be the vitamin. We are fasting and I am not eating during the day. The head spinning is mostly in the morning. Please help

doctor1 MD

sir i was doing smoking from 2 years but not regularly .after qutting i feel more cough, post nasl drip,and shortnees of breathe. past 6 month i have not smoked.after quitting smoking i feel more cough , post nasal drip, shortness of breathe. progress of time this symptom any time less and any time more.past one month white layer of something looking in my tonge its sore tonge . and also in throt white layer seen.some time this is dissapear afte eating somthing or drink water. will i feel better when i have not smoked.

doctor1 MD

A few years ago I was taking Crestor. It worked perfectly and had no side effects that I knew of. I had to stop taking it for insurance reasons. About 3 months later I could get the Crestor again.I have lots of problems.Quad-bypass,kidney failure,vascular claudication etc. The meds had pretty much taken care of everything except I was falling occasionally, then several times Always Backwards. I told my PA and he said you re probably drinking too much beer. He had gotten back from Maui the day before and I think he left his mind there. So I went home so determined to figure it out. I got it! the Crestor! because I never fell after I stopped taking it. Not long after I moved back to NH. after 30 years in Arizona I had to dr. shop. My first Dr. was young and decided I didn t need pain pills I had been on qxycodone for about 5 years for degenerative disc disease, curvature of the spine, he even knew I had 2 broken Vertebrae. My main concern is/was that my AZ PA apparently put it on my record. I so hop I could prove I was right